RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 8, Issue 1  


Some properties of principal submodules in the module of entire functions of exponential type and polynomial growth on the real axis
N. F. Abuzyarova
3
One-parametric family of positive solutions for a class of nonlinear discrete Hammerstein–Volterra equations
H. H. Azizyan, Kh. A. Khachatryan
15
Periodic solutions of convolution type equations with monotone nonlinearity
S. N. Askhabov
22
On decay of solution to linear parabolic equation with double degeneracy
V. F. Vil'danova
38
Gårding inequality for higher order elliptic operators with a non-power degeneration and its applications
S. A. Iskhokov, M. G. Gadoev, I. Ya. Yakushev
54
On convergence of polynomial solutions of minimal surface
A. A. Klyachin, I. V. Truhlyaeva
72
On Frechèt differentiability of cost functional in optimal control of coefficients of elliptic equations
A. R. Manapova, F. V. Lubyshev
84
Asymptotic expansions of solutions to Dirichlet problem for elliptic equation with singularities
D. A. Tursunov, U. Z. Erkebaev
102
Minimal value for the type of an entire function of order $\rho\in(0,1)$, whose zeros lie in an angle and have a prescribed density
V. B. Sherstyukov
113
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019